Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Irregular periods, trying to conceive, on Pregnacare. No periods yet, nausea. Would I be pregnant ?

Hi, i am 23 years old and have been trying for 7 months to concieve my periods have always been irreguler i have recently started on pregnacare tablets for a week now i havent had my period this month and still not came on i sometimes feel like vomiting , i havnt done a test yet with my periods being irreguler anyway but would i be pregnent even though i have taken pregnecare a week?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello dear,
Thanks for the query, I feel you are having ANOVULATORY CYCLES, hence its better you get evaluated for the same, most common cause for this is PCOS, in this situation you need to regularise the cycle then try with OVULATION INDUCTION.
Hope I answered your question, Kindly reply me if you have any further queries or any comments. I will be very happy to help you.
Dr Arif
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor